# SDR DALA2015112507323

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER EDGE OF REPAIR FILLER AT FORWARD CARGO DOOR.  REPAIR FILLER WAS REPLACED IAW SRM 51-30-01 AND 51-30-02.
